# SDR RAIA2020010270019

- Difficulty date: December 7, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORSION BAR AFT UPPER SUPPORT BRACKET IS CRACKED AT HI-LOC:          REMOVED TORSION BAR QUADRANT TO FACILITATE MAINTENCE. REMOVED AND STARTED INSTALLATION OF SUPPORT. FINISHED INSTALLING SUPPORT. INSTALLED TORSION BAR LIFT AND LOWERING MECHANISM, REQUIRES TENSIONING. PERFORMED REQUIRED TENSION ON THE CARGO BAY.
